# SDR USAA980079

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N389US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23311
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100246
- Condition: Corrosion
- Location: Cabin
- Part time: 37,012 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND A 1 INCH CORROSION AREA AROUND FASTENERS AND SCREW HOLES AT UPPER CHORD 328 FLOORBEAM.  CORROSION TASK CARD NR C53-107-02.  REPAIRED FLOORBEAM UPPER T-CAP SECTION BETWEEN LBL 32 AND RBL 36 PER TYPICAL REPAIR 53-10-03.  (M)
